Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 22, 2015, 6:20 PM CDT for 4 counties in Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 6:20 PM CDT (23:20 UTC)
- Expired
- Apr 22, 2015, 7:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bosque County, TX, Coryell County, TX, Hamilton County, TX, McLennan County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:48 PM CDT | HAIL 1.5 | 3 Nw Gatesville, TX | $$ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS54 KFWD 222320
SVRFWD
TXC035-099-193-309-230015-
/O.NEW.KFWD.SV.W.0049.150422T2320Z-150423T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HAMILTON COUNTY IN CENTRAL TEXAS...
SOUTHERN BOSQUE COUNTY IN CENTRAL TEXAS...
NORTHERN CORYELL COUNTY IN CENTRAL TEXAS...
NORTHWESTERN MCLENNAN COUNTY IN CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF CRANFILLS GAP...OR 13 MILES EAST OF HAMILTON...MOVING
EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WACO...GATESVILLE...MCGREGOR...CLIFTON...VALLEY MILLS...CRAWFORD...
CRANFILLS GAP...FORT GATES...GHOLSON...OGLESBY AND SOUTH MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3185 9799 3187 9737 3186 9735 3184 9733
3185 9729 3184 9728 3183 9728 3179 9733
3176 9730 3175 9728 3175 9726 3139 9732
3137 9793 3148 9813
TIME...MOT...LOC 2320Z 264DEG 36KT 3164 9791
HAIL...1.50IN
WIND...60MPH
$$
DUNN3 follow-up statements
184
WWUS54 KFWD 222340
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT WED APR 22 2015
TXC193-222350-
/O.CAN.KFWD.SV.W.0049.000000T0000Z-150423T0015Z/
HAMILTON TX-
640 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3167 9777 3185 9782 3187 9738 3184 9733
3185 9729 3179 9733 3176 9730 3175 9726
3139 9732 3137 9793 3152 9807
TIME...MOT...LOC 2340Z 264DEG 36KT 3166 9768
$$
TXC035-099-309-230015-
/O.CON.KFWD.SV.W.0049.000000T0000Z-150423T0015Z/
BOSQUE TX-CORYELL TX-MCLENNAN TX-
640 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN BOSQUE...NORTHERN CORYELL AND NORTHWESTERN MCLENNAN
COUNTIES...
AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CLIFTON...MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WACO...GATESVILLE...MCGREGOR...CLIFTON...VALLEY MILLS...CRAWFORD...
FORT GATES...GHOLSON...OGLESBY AND SOUTH MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3167 9777 3185 9782 3187 9738 3184 9733
3185 9729 3179 9733 3176 9730 3175 9726
3139 9732 3137 9793 3152 9807
TIME...MOT...LOC 2340Z 264DEG 36KT 3166 9768
HAIL...1.75IN
WIND...60MPH
$$
STALLEY165
WWUS54 KFWD 222357
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT WED APR 22 2015
TXC035-230006-
/O.CAN.KFWD.SV.W.0049.000000T0000Z-150423T0015Z/
BOSQUE TX-
657 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOSQUE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3152 9795 3165 9781 3166 9765 3159 9761
3165 9748 3165 9728 3139 9732 3137 9793
TIME...MOT...LOC 2356Z 264DEG 36KT 3168 9748
$$
TXC099-309-230015-
/O.CON.KFWD.SV.W.0049.000000T0000Z-150423T0015Z/
CORYELL TX-MCLENNAN TX-
657 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN CORYELL AND WEST CENTRAL MCLENNAN COUNTIES...
AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VALLEY
MILLS...OR 9 MILES SOUTHEAST OF CLIFTON...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WACO...GATESVILLE...MCGREGOR...CRAWFORD...FORT GATES...OGLESBY AND
SOUTH MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3152 9795 3165 9781 3166 9765 3159 9761
3165 9748 3165 9728 3139 9732 3137 9793
TIME...MOT...LOC 2356Z 264DEG 36KT 3168 9748
HAIL...1.50IN
WIND...60MPH
$$
STALLEY630
WWUS54 KFWD 230010
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT WED APR 22 2015
TXC099-309-230020-
/O.EXP.KFWD.SV.W.0049.000000T0000Z-150423T0015Z/
CORYELL TX-MCLENNAN TX-
710 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CORYELL AND WEST
CENTRAL MCLENNAN COUNTIES WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3152 9795 3165 9781 3166 9765 3159 9761
3165 9748 3165 9728 3139 9732 3137 9793
TIME...MOT...LOC 0007Z 264DEG 36KT 3168 9748
$$
STALLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:12 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 22, 3:12 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 312 PM CDT WED APR 22 2015 .DISCUSSION... THE OUTFLOW BOUNDARY THAT ORIGINATED FROM THE MORNING COMPLEX OF STORMS IN OKLAHOMA WAS NEARLY STALLED JUST SOUTH OF THE INTERSTATE 20 CORRIDOR AT 3 PM. EXTENSIVE CLOUD COVER AND COOL/STABLE AIR WAS LIMITING CONVECTIVE DEVELOPMENT ON THIS OUTFLOW AS OF 3 PM. THERE WERE SOME BREAKS IN THE OVERCAST TO THE WEST AND NORTHWEST OF THE BOUNDARY AS WELL AS TO THE SOUTHEAST. WE EXPECT STORMS TO CONTINUE TO DEVELOP WEST/SOUTHWEST OF THE OUTFLOW BETWEEN ABILENE AND JUNCTION. HOWEVER...ISOLATED STORMS COULD DEVELOP ANYWHERE IN THE WARM SECTOR THAT SEES SOME APPRECIABLE SUN LATE THIS AFTERNOON. STORMS THAT DO DEVELOP LATE THIS AFTERNOON SHOULD BE SOMEWHAT ISOLATED BUT WILL HAVE AMPLE MOISTURE AND INSTABILITY TO WORK WITH AND A FAIR AMOUNT OF LOW LEVEL SHEAR. THEREFORE...THE SEVERE WEATHER POTENTIAL FOR LATE THIS AFTERNOON INTO THIS EVENING STILL LOOKS PROMISING. MORE NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH LATE AFTERNOON ACROSS THE PANHANDLE AS WELL AS SOUTH TEXAS AND THE HILL COUNTRY. THE PANHANDLE STORMS WILL HAVE THE SUPPORT OF A FAST MOVING SHORT WAVE AND WILL LIKELY MOVE EAST/SOUTHEAST THROUGH THE EVENING AND BEGIN TO IMPACT NORTH TEXAS DURING THE LATE EVENING AND OVERNIGHT HOURS. ALTHOUGH THE TORNADO THREAT SHOULD DIMINISH SOME OVERNIGHT...THE THREAT OF LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL REMAIN. MODELS HAVE BEEN IN GOOD AGREEMENT THAT STORMS OVERNIGHT WILL MOVE EAST/SOUTHEAST AS AN ORGANIZED COMPLEX AND MOST LIKELY EXIT THE REGION BY SUNRISE THURSDAY. THURSDAY MORNING SHOULD BE QUIET ACROSS NORTH TEXAS IN THE SUBSIDENT WAKE OF THE DEPARTING STORM COMPLEX. HOWEVER...MOISTURE AND INSTABILITY WILL RECOVER THURSDAY AFTERNOON AS A DEEP UPPER TROUGH APPROACHES FROM THE SOUTHWEST. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTH AND SOUTHWEST ZONES DURING THE AFTERNOON AND MOVE NORTHEAST ACROSS THE REGION THURSDAY NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN WITH THE THREAT OF HAIL...DAMAGING WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES. THE STORM POTENTIAL WILL CONTINUE ON FRIDAY AS THE UPPER TROUGH LIFTS NORTHEAST TOWARD THE CENTRAL HIGH PLAINS AND ALLOWS A DRYLINE/PACIFIC FRONT TO MOVE EAST ACROSS THE REGION. CONVECTION SHOULD ORGANIZE ALONG THIS FEATURE AND BRING ANOTHER POTENTIAL FOR SEVERE STORMS. 12Z MODEL DATA HAS BEEN A BIT SLOWER THAN PREVIOUS RUNS WITH REGARDS TO THE MOVEMENT OF THE SURFACE FRONT ON FRIDAY. WE HAVE OPTED TO BUY INTO THIS SLOWER SOLUTION AND LINGER POPS IN MOST AREAS THROUGH THE AFTERNOON FRIDAY. STORM CHANCES SHOULD END FROM WEST TO EAST FRIDAY EVENING AS THE UPPER TROUGH LIFTS TO THE CENTRAL PLAINS. SATURDAY SHOULD BE SUNNY AND MUCH DRIER WITH AFTERNOON HIGHS FROM THE MIDDLE 80S TO AROUND 90. HOWEVER...THE DRY AIR WILL BE QUICKLY REPLACED AS THE GULF OPENS BACK UP IN RESPONSE TO ANOTHER DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THUNDERSTORM CHANCES WILL RETURN TO THE REGION SUNDAY AFTERNOON AND CONTINUE THROUGH MONDAY AS THE UPPER LOW MOVES EAST ACROSS THE STATE. STORM CHANCES WILL DECREASE FROM WEST TO EAST ON TUESDAY WITH THE DEPARTING UPPER SYSTEM AND THE PASSAGE OF A COLD FRONT. SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY AND KEEP CONDITIONS DRY AND A BIT BREEZY. LOOKING AHEAD...THE SECOND HALF OF NEXT WEEK LOOKS RELATIVELY QUIET WITH BUILDING HIGH PRESSURE ALOFT AND SLOWLY RETURNING LOW LEVEL MOISTURE. 79 && .AVIATION... /ISSUED 1243 PM CDT WED APR 22 2015/ /18Z TAFS/ CONCERNS: THUNDERSTORM POTENTIAL THROUGH THIS EVENING. WIND SHIFTS DUE TO OUTFLOW BOUNDARIES. MVFR/IFR CIGS RETURNING OVERNIGHT THROUGH THE DAY ON THURSDAY. THE AVIATION FORECAST FOR THE NEXT 24-30 HOURS IS CHALLENGING BASED ON THE WEATHER PATTERN WE ARE CURRENTLY IN. THERE IS A DECENT LEVEL OF UNCERTAINTY ON IF AND WHEN THE AIRPORTS WILL BE AFFECTED AND THEREFORE THE WINDOW FOR POTENTIAL TSRA/IMPACTS IS DIFFICULT TO NARROW DOWN. IN ADDITION...WHAT HAPPENS WITH STORMS THIS AFTERNOON WILL HAVE AN EFFECT ON AVIATION AND STORM TRENDS TONIGHT AND TOMORROW. AN OUTFLOW BOUNDARY HAS MOVED THROUGH MOST OF THE METROPLEX WITH NORTH WINDS PREVAILING AT ALL THE METROPLEX TAF SITES. EXPECT THE WINDS TO BECOME MORE EASTERLY OF THE NEXT FEW HOURS AND THEN EVENTUALLY EAST-SOUTHEAST THIS EVENING AND BACK TO SOUTHEAST OVERNIGHT. THE BOUNDARY WILL BE A FOCUS FOR THUNDERSTORM DEVELOPMENT BUT THERE IS A GREAT DEAL OF UNCERTAINTY REGARDING WHEN AND WHERE STORMS WILL DEVELOP THIS AFTERNOON. THIS WEATHER PATTERN IS MORE OF A WATCH-AND-SEE SCENARIO WHERE WE UNFORTUNATELY MUST WAIT FOR THUNDERSTORM INITIATION. INITIATION IS MORE LIKELY NEAR THE BOUNDARY WHICH MAY MEAN STORMS WILL FORM SOUTH OF THE METROPLEX AND NOT AFFECT THE TAF SITES UNTIL LATER THIS EVENING. DESPITE THE UNCERTAINTY...FOR NOW WILL CARRY VCTS FROM 20Z-06Z AS ADDITIONAL STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WHEN A SHORTWAVE MOVES OVER THE AREA. SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS AND POSSIBLY A TORNADO. IN ADDITION...A COMPLEX OF STORMS IS LIKELY TO AFFECT THE METROPLEX AIRPORTS LATE THIS EVENING OR OVERNIGHT. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON. WILL NOT MENTION THIS IN THE EXTENDED AT KDFW AT THIS TIME...BUT THE BEST TIME FRAME WOULD BE AFTER 21Z. FOR WACO...ISOLATED TO SCATTERED STORMS...SOME SEVERE...ARE POSSIBLE BETWEEN 21-03Z. SOUTHEAST WINDS WILL PREVAIL THROUGH THE PERIOD BUT MAY BECOME MORE EAST-SOUTHEAST OR SOUTH AT TIMES. ALL THE TAF SITES ARE EXPECTED TO PREVAIL VFR AFTER 19-20Z THIS AFTERNOON. CONFIDENCE IS MODERATE THAT MVFR AND IFR CIGS WILL DEVELOP OVERNIGHT BUT THIS TREND IS DEPENDENT ON STORM EVOLUTION THIS AFTERNOON AND EVENING. FOR NOW...WILL BRING MVFR INTO THE METROPLEX AT 06Z AND AT KACT AT 03Z. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 83 69 83 66 / 60 40 40 50 10 WACO, TX 68 85 71 83 64 / 40 40 40 60 20 PARIS, TX 62 69 63 78 63 / 70 40 50 60 20 DENTON, TX 62 80 70 82 62 / 60 40 40 40 10 MCKINNEY, TX 63 77 68 82 61 / 60 40 50 50 20 DALLAS, TX 69 82 71 84 67 / 60 40 40 60 20 TERRELL, TX 66 79 71 81 64 / 60 40 50 60 20 CORSICANA, TX 68 82 71 82 66 / 50 40 40 60 30 TEMPLE, TX 67 84 71 82 64 / 40 40 40 60 20 MINERAL WELLS, TX 63 86 68 84 59 / 50 30 40 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/79
Hazardous weather outlook, Apr 22, 3:44 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT WED APR 22 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON...ESPECIALLY WEST OF THE INTERSTATE 35 CORRIDOR. THESE STORMS WILL MOVE EAST ACROSS NORTH TEXAS THROUGH THE EVENING. SEVERE WEATHER HAZARDS INCLUDE VERY LARGE HAIL... DAMAGING WINDS AND FREQUENT LIGHTNING. A FEW TORNADOES ARE POSSIBLE...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS WILL BECOME THE MAIN THREAT LATE THIS EVENING AND OVERNIGHT AS A SEVERE STORM COMPLEX MOVES SOUTHEAST ACROSS THE REGION. A LOCALIZED FLASH FLOOD THREAT WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THURSDAY AND AGAIN ON FRIDAY. THE MAIN THUNDERSTORM HAZARDS ARE EXPECTED TO BE LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING. A FEW TORNADOES WILL BE POSSIBLE EACH AFTERNOON AND EVENING. AREAS OF HEAVY RAIN MAY RESULT IN LOCALIZED FLASH FLOODING. THUNDERSTORM CHANCES RETURN TO THE REGION SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY WEST OF THE INTERSTATE 35 CORRIDOR THROUGH MID EVENING AND REGION WIDE FROM MID EVENING THROUGH THE OVERNIGHT HOURS.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 5:16 PM CDT | Areal Flood Advisory | FWD | Comanche | 119 min |
| Apr 22, 6:53 PM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.